# SDR CA070927002

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 36,017 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Generator
- Component: Generator
- Component part number: 10200311
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CREW OBSERVED A NR 2 DC GENERATOR TRIP. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER DIFFICULTY. MAINTENANCE REPLACED THE NR 2 GENERATOR CONTROL UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SATISFACTORY GROUND RUN. (TC NR 20070927002)
